MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: device code a0501 captures the reportable event of basket detachment.Block h11: investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made but the device has not yet been received by the manufacturer.However, media analysis was performed and showed that one zero tip basket with the sheath buckled accordioned.Additionally, the basket was not visible in the photos provided, therefore, it was not possible to confirm the reported event, and a physical evaluation of the device is required in order to verify and confirm the reported event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the available information, there is no evidence from the manufacturing review to indicate that the device malfunctioned due to a process-related defect since the device was not returned for analysis.There is no clear confirmation of the reported problem, as it is not possible to objectively determine whether the basket is not visible or if it is actually detached based solely on the image provided and without a proper physical evaluation of the device, the most probable cause of the reported issue cannot be established due to lack of objective evidence.The reported problem of sheath buckled could be related to handling and manipulation of the device during procedure, it is probable that an excess of force applied to the device such as operational factors during their use could lead to buckled.Therefore, based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem since the investigation findings do not allow confirmation or exclusion of a device-related problem.
 
Event or Problem Description
It was reported that a zero tip basket device was used during a ureterolithotomy (tul) procedure.Post procedure, the front four claws and the entire basket detached.Reportedly, the detached basket did fall inside the patient.The procedure was completed with another of the same device with no patient complications.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24562905
Report Number2124215-2026-13249
Device Sequence Number13117237
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270311(10)36044153
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0036044153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date03/10/2026
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight77 KG